MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
 
Event or Problem Description
It was reported the device became stuck on the guidewire and was difficult to remove.The 100% stenosed, severely calcified target area was located in the superficial femoral artery (sfa).A 2.4 mm jetstream? xc catheter was selected for an endovascular thrombectomy (evt) procedure in the sfa to treat lower extremity artery stenosis.During the procedure the jetstream? xc catheter became stuck on a non-boston scientific filter wire guidewire and the jetstream? xc catheter was difficult to remove from inside of the patient.The jetstream? xc catheter and non-boston scientific filter wire guidewire had to be removed together as one unit.The non-boston scientific filter wire guidewire could not be removed from the jetstream? xc catheter when outside of the patient.Another device of a different model was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Investigation results: inspection of the returned jetstream revealed no damage.The complaint was confirmed as the device was stuck on a filter guidewire.Device analysis: the returned device is a jetstream atherectomy catheter with a filter guidewire stuck inside.The device was visually and microscopically examined for any damage.Visual examination and microscopic examination revealed no damage.Inspection of the remainder of the device revealed no damage or irregularities.Product analysis confirmed the device is stuck on a guidewire.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'failure to follow instructions.'.
 
Event or Problem Description

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24447603
Report Number2124215-2026-10411
Device Sequence Number10307926
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922(17)271011(10)37416239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0037416239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NIPRO FILTERWIRE GUIDEWIRE.; NIPRO FILTERWIRE GUIDEWIRE.
Patient SexUnknown